Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Had undergone surgery for knot, had tb. Again knot same region, taking AKT. Medication?

i have developed knot due to tb before 2 years surgery was done and 9 months medication, again after 2 years
i found knot in the same place now, I have to go for surgery again or only medicatiopn is ok. I am aged 17 female and weighing 100 kgs. I was taking akt-4 and akt-3 respectively for 9 months. Does medication depends on weight.
my email id is YYYY@YYYY
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
greetings to HCM
Where did you developed knots?
First get the diagnosis of TB confirmed by culture. Get sensitivity also done. It may be an atypical mycobacteria or a drug resistant one. Visit to your surgeon again.
And yes, the dose does depend on body weight.
Hope it's all clear.
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor